Alert archive / California / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 4, NWS San Diego, CA
NWS San Diego, CA issued this severe thunderstorm warning at May 22, 2008, 4:29 PM PDT for Riverside County, San Bernardino County, California. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2008, 4:29 PM PDT (23:29 UTC)
- Expired
- May 22, 2008, 5:15 PM PDT
- In force
- 46 min
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
The radar
The Santa Ana Mts radar (KSOX), 50 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 4:30 PM PDT | TORNADO | 4 Se March Afb, CA | OBSERVERS AT KRIV IN THE MORENO VALLEY AREA REPORTED A TORNADO |
| May 22, 4:42 PM PDT | TORNADO | March Afb, CA | OBSERVERS AT KRIV IN THE MORENO VALLEY AREA REPORTED A TORNADO |
| May 22, 4:45 PM PDT | HAIL 0.5 | Moreno Valley, CA | |
| May 22, 4:50 PM PDT | HAIL 0.88 | Moreno Valley, CA | NICKEL SIZE HAIL REPORTED JUST EAST OF MARCH FIELD. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 11.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 105 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS56 KSGX 222329
SVRSGX
CAC065-071-230015-
/O.NEW.KSGX.SV.W.0004.080522T2329Z-080523T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
429 PM PDT THU MAY 22 2008
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHWESTERN SAN BERNARDINO COUNTY IN SOUTHEAST
CALIFORNIA...
WEST CENTRAL RIVERSIDE COUNTY IN SOUTHWEST CALIFORNIA...
THIS INCLUDES THE CITY OF MORENO VALLEY...
* UNTIL 515 PM PDT
* AT 420 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED NEAR MORENO VALLEY...AND MOVING SOUTH AT 9 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PERRIS AND SAN JACINTO
LAT...LON 3378 11695 3376 11701 3371 11714 3376 11730
3403 11726 3401 11703
TIME...MOT...LOC 2329Z 324DEG 8KT 3394 11714
$$
SCV3 follow-up statements
000
WWUS56 KSGX 222335
SVSSGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
433 PM PDT THU MAY 22 2008
CAC065-071-230015-
/O.CON.KSGX.SV.W.0004.000000T0000Z-080523T0015Z/
SAN BERNARDINO CA-RIVERSIDE CA-
433 PM PDT THU MAY 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM PDT
FOR WEST CENTRAL RIVERSIDE AND EXTREME SOUTHWESTERN SAN BERNARDINO
COUNTIES...
AT 424 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR MORENO VALLEY...MOVING SOUTH AT AROUND
10 MPH. THIS THUNDERSTORM WILL IMPACT TRAVEL ON THE 60 FREEWAY
BETWEEN PERRIS BLVD AND GILMAN SPRINGS ROAD.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PERRIS...LAKEVIEW...SAN JACINTO...ROMOLAND...NUEVO AND HOMELAND
LAT...LON 3378 11695 3376 11701 3371 11714 3376 11730
3403 11726 3401 11703
TIME...MOT...LOC 2333Z 324DEG 8KT 3393 11713
$$
SCV000
WWUS56 KSGX 222342
SVSSGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
441 PM PDT THU MAY 22 2008
CAC065-071-230015-
/O.CON.KSGX.SV.W.0004.000000T0000Z-080523T0015Z/
SAN BERNARDINO CA-RIVERSIDE CA-
441 PM PDT THU MAY 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM PDT
FOR WEST CENTRAL RIVERSIDE AND EXTREME SOUTHWESTERN SAN BERNARDINO
COUNTIES...
AT 433 PM PDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR MORENO
VALLEY...MOVING SOUTH AT AROUND 10 MPH. THIS THUNDERSTORM WILL
IMPACT TRAVEL ON THE 60 FREEWAY BETWEEN PERRIS BLVD AND GILMAN
SPRINGS ROAD...AS WELL AS OUTDOOR ACTIVITIES AT LAKE PERRIS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PERRIS...LAKEVIEW...SAN JACINTO...ROMOLAND...NUEVO AND HOMELAND
LAT...LON 3378 11695 3376 11701 3371 11714 3376 11730
3403 11726 3401 11703
TIME...MOT...LOC 2341Z 324DEG 8KT 3392 11712
$$
SCV000
WWUS56 KSGX 222353
SVSSGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
451 PM PDT THU MAY 22 2008
CAC065-071-230015-
/O.CON.KSGX.SV.W.0004.000000T0000Z-080523T0015Z/
SAN BERNARDINO CA-RIVERSIDE CA-
451 PM PDT THU MAY 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM PDT
FOR WEST CENTRAL RIVERSIDE AND EXTREME SOUTHWESTERN SAN BERNARDINO
COUNTIES...
AT 446 PM PDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR MARCH AIR
FORCE BASE...MOVING SOUTH AT 10 MPH. THIS WILL IMPACT TRAVEL ON THE
215 FREEWAY BETWEEN THE 60 FREEWAY AND THE RAMONA EXPRESSWAY.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PERRIS...LAKEVIEW...SAN JACINTO...ROMOLAND...NUEVO AND HOMELAND
THIS STORM HAS A HISTORY OF PRODUCING A TORNADO NEAR MARCH AIR FORCE
BASE. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3378 11695 3376 11701 3371 11714 3376 11730
3403 11726 3401 11703
TIME...MOT...LOC 2351Z 324DEG 8KT 3390 11710
$$
SCVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 1:30 PM PDT, 2 hours 59 minutes earlier.
Area forecast discussion, May 22, 1:30 PM PDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
130 PM PDT THU MAY 22 2008
.SYNOPSIS...
COOL AND UNSETTLED WEATHER IS EXPECTED THROUGH THE WEEKEND AS A
STRONG TROUGH OF LOW PRESSURE DEVELOPS OVER THE SOUTHWEST STATES.
THIS LOW PRESSURE SYSTEM WILL BRING A CHANCE OF SHOWERS OR
THUNDERSTORMS AT TIMES LATE THIS AFTERNOON THROUGH SUNDAY. THE
TROUGH OF LOW PRESSURE WILL BEGIN TO WEAKEN EARLY NEXT WEEK WITH
SLOW WARMING FOR INLAND AREAS AND A PERSISTENT DEEP MARINE LAYER
WEST OF THE MOUNTAINS.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
MARINE LAYER DEEPENED TO NEARLY 5000 FEET THIS AFTERNOON IN RESPONSE
TO THE UPPER LOW PRESSURE SYSTEM MOVING INTO THE AREA FROM THE
NORTHEAST. NORTHWEST TO SOUTHEAST BAND OF SHOWERS AND THUNDERSTORMS
WAS MOVING SOUTH FROM RIVERSIDE COUNTY INTO NORTHERN SAN DIEGO
COUNTY AROUND NOON TODAY. THUNDERSTORMS IN THIS BAND WAS PRODUCING
PEA SIZE HAIL IN SOME PORTIONS OF SOUTHERN RIVERSIDE COUNTY.
UPPER LOW OVER THE GREAT BASIN CONTINUES TO DRIFT WESTWARD AND
SHOULD BE ALONG THE CALIFORNIA COAST OVER THE WEEKEND. MODELS DIFFER
ON WHERE THE LOW WILL END UP WITH THE NAM A LITTLE FURTHER SOUTH
NEAR POINT CONCEPTION WHERE AS THE GFS PLACES THE LOW FURTHER NORTH
NEAR THE BAY AREA. THIS LOW SHOULD DOMINATE THROUGH THE WEEKEND WITH
BELOW SEASONAL TEMPERATURES...SHOWERS AND THUNDERSTORMS ESPECIALLY
FOR THE MOUNTAINS AND SOME SNOW OVER THE HIGHER ELEVATIONS OF THE
MOUNTAINS.
THE GFS INDICATE THE UPPER LOW WILL DRIFT INLAND AND NORTHEAST NEXT
WEEK WITH RISING HEIGHTS ALONG WITH SOME WARMING OVER THE AREA.
TEMPERATURES SHOULD CLIMB BACK TO MORE SEASONAL BY THE MIDDLE OF
NEXT WEEK.
&&
.AVIATION...
222030Z...A LINE OF SHOWERS AND TSTORMS EXTENDING FROM ORANGE COUNTY
TO EL CENTRO WILL CONTINUE TO MOVE SOUTHWEST THIS AFTERNOON AND
DISSIPATE LATER THIS AFTERNOON. TSTORMS CAN PRODUCE SEVERE WEATHER.
THE MARINE LAYER CLOUD DECK WILL BE DISRUPTED AND LOW CLOUDS WILL BE
VARIABLE IN THE COASTAL BASIN WITH CEILINGS BETWEEN 2500-3500 FEET.
COLD AIR ALOFT WILL PRODUCE SOME SHOWERS AND A FEW TSTORMS TONIGHT
AND FRI MORNING ACROSS THE REGION...THEN CHANCES FOR SHOWERS AND
TSTORMS WILL GRADUALLY DECREASE THROUGH SAT.
&&
.MARINE...
222030Z...MIXED SWELL FROM THE SOUTH AND NORTHWEST WILL BRING LARGE
SURF TO THE BEACHES. SURF IS EXPECTED TO BE 4 TO 7 FEET WITH SETS TO
8 FEET WITH A HIGH SURF ADVISORY TODAY THROUGH EARLY TONIGHT. THE
SURF WILL DECREASE TONIGHT THROUGH FRI. THE LARGE SWELL HAS CREATED
A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS THROUGH TONIGHT. THE SWELL
WILL GRADUALLY DECREASE TONIGHT. COLD UNSTABLE AIR WILL PRODUCE
ISOLATED TSTORMS OVER THE WATERS MAINLY THIS AFTERNOON THROUGH FRI
MORNING AND THE POSSIBILITY OF WATERSPOUTS...SEE LAXMWSSGX.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
HIGH SURF ADVISORY UNTIL 1 AM PDT FRIDAY FOR
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS...SEE LAXCFWSGX AND LAXSRFSGX.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 1 AM PDT FRIDAY
FOR THE INNER AND OUTER WATERS...LAXMWWSGX AND LAXCWFSGX.
MARINE WEATHER STATEMENT FOR THUNDERSTORMS OVER THE COASTAL
WATERS...LAXMWSSGX
SPECIAL WEATHER STATEMENT...SEE LAXSPSSGX.
&&
PUBLIC/FIRE WEATHER...HORTON
AVIATION/MARINE...MM
NWS ON THE WEB AT WEATHER.GOV/SANDIEGOHazardous weather outlook, May 22, 4:00 PM PDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 PM PDT THU MAY 22 2008 CAZ042-043-048-050-055-056-057-058-060-061-062-231200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 400 PM PDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT WITH SNOW ABOVE 6000 FEET. HIGH SURF ADVISORY FOR COASTAL AREAS. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY. THE THREAT FOR THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY MORNING. SNOW SHOWERS ARE POSSIBLE ABOVE 6500 FT IN THE SAN GORGONIO WILDERNESS AND ON MOUNT SAN JACINTO THROUGH SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MOEDE
In the hours before
Local storm report, May 22, 12:15 PM PDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1215 PM PDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL MURRIETA 33.56N 117.21W
05/22/2008 E0.75 INCH RIVERSIDE CA TRAINED SPOTTER
DIME-SIZED HAIL. ONE HALF INCH RAIN.
&&
MLLocal storm report, May 22, 12:31 PM PDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1231 PM PDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM FLASH FLOOD 7 NNE MISSION VIEJO 33.71N 117.61W
05/22/2008 ORANGE CA LAW ENFORCEMENT
POSSIBLE DAMAGE TO A 2-STORY HOUSE FROM A MUDSLIDE OR
DEBRIS FLOW ON MODJESKA CANYON RD.
&&
SCVLocal storm report, May 22, 12:34 PM PDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1234 PM PDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM FLASH FLOOD PORTOLA HILLS 33.68N 117.63W
05/22/2008 ORANGE CA LAW ENFORCEMENT
LIVE OAK CANYON RD IS CLOSED DUE TO MULTIPLE FLASH
FLOODS. ROADWAY IN UNDER 4 FEET OF WATER.
&&
SCVLocal storm report, May 22, 4:11 PM PDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
411 PM PDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM FLASH FLOOD 8 SSW LAKE HENSHAW 33.13N 116.81W
05/22/2008 SAN DIEGO CA LAW ENFORCEMENT
FLASH FLOODS REPORTED AT BLACK CANYON ROAD AND SUTHERLAND
DAM ROAD.
0129 PM FLASH FLOOD 7 WNW JULIAN 33.11N 116.70W
05/22/2008 SAN DIEGO CA LAW ENFORCEMENT
SEVERAL FLASH FLOODS REPORTED WEST OF SANTA YSABEL ALONG
HIGHWAY 78.
&&
SCVLocal storm report, May 22, 4:12 PM PDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN DIEGO CA
412 PM PDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL MURRIETA 33.56N 117.21W
05/22/2008 E0.75 INCH RIVERSIDE CA TRAINED SPOTTER
DIME-SIZED HAIL. ONE HALF INCH RAIN.
1210 PM FLASH FLOOD 7 NNE MISSION VIEJO 33.71N 117.61W
05/22/2008 ORANGE CA LAW ENFORCEMENT
POSSIBLE DAMAGE TO A 2-STORY HOUSE FROM A MUDSLIDE OR
DEBRIS FLOW ON MODJESKA CANYON RD.
1222 PM FLASH FLOOD PORTOLA HILLS 33.68N 117.63W
05/22/2008 ORANGE CA LAW ENFORCEMENT
LIVE OAK CANYON RD IS CLOSED DUE TO MULTIPLE FLASH
FLOODS. ROADWAY IN UNDER 4 FEET OF WATER.
0125 PM FLASH FLOOD 8 SSW LAKE HENSHAW 33.13N 116.81W
05/22/2008 SAN DIEGO CA LAW ENFORCEMENT
FLASH FLOODS REPORTED AT BLACK CANYON ROAD AND SUTHERLAND
DAM ROAD.
0129 PM FLASH FLOOD 7 WNW JULIAN 33.11N 116.70W
05/22/2008 SAN DIEGO CA LAW ENFORCEMENT
SEVERAL FLASH FLOODS REPORTED WEST OF SANTA YSABEL ALONG
HIGHWAY 78.
&&
SCVLocal storm report, May 22, 4:24 PM PDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
424 PM PDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL CALIMESA 34.00N 117.04W
05/22/2008 E0.75 INCH RIVERSIDE CA PUBLIC
3/4 INCH DIAMETER HAIL. HAIL ACCUMULATED 2-3 INCHES IN
DEPTH. PUBLIC REPORT.
&&
MLThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 3:27 AM PDT | Marine Weather Statement | SGX | 42 hr | |
| May 22, 12:01 PM PDT | Flash Flood Warning | SGX | Orange, Riverside, San Bernardino | 59 min |
| May 22, 12:05 PM PDT | Severe Thunderstorm Warning | SGX | Riverside | 40 min |
| May 22, 12:37 PM PDT | Flash Flood Warning | SGX | San Diego | 113 min |
| May 22, 12:55 PM PDT | Flash Flood Warning | SGX | Orange, Riverside | 2 hr |
| May 22, 1:00 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 45 min |
| May 22, 2:15 PM PDT | Flash Flood Warning | SGX | San Diego | 2 hr |
| May 22, 3:46 PM PDT | Severe Thunderstorm Warning | SGX | Riverside, San Bernardino | 44 min |
| May 22, 3:50 PM PDT | Flash Flood Warning | SGX | Riverside, San Bernardino | 85 min |
| May 22, 4:45 PM PDT | Tornado Warning | SGX | Riverside, San Bernardino | 15 min |
| May 22, 4:56 PM PDT | Tornado Warning | SGX | Riverside | 34 min |
Nearby
Severe Thunderstorm Warnings in California, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.